View : 33 Download: 0

Finite group actions on 4-manifolds

Title
Finite group actions on 4-manifolds
Authors
Cho, YS
Ewha Authors
조용승
SCOPUS Author ID
조용승scopus
Issue Date
1999
Journal Title
JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES A-PURE MATHEMATICS AND STATISTICS
ISSN
0263-6115JCR Link
Citation
vol. 66, pp. 287 - 296
Keywords
4-manifoldfinite group actionsymplecticspin(C) structureSeiberg-Witten invariant
Publisher
AUSTRALIAN MATHEMATICS PUBL ASSOC INC
Indexed
SCIE; SCOPUS WOS scopus
Abstract
Let X be a closed, oriented, smooth 4-manifold with a finite fundamental group and with a non-vanishing Seiberg-Witten invariant. Let G be a finite group. If G acts smoothly and freely on X, then the quotient X/G cannot be decomposed as X-1#X-2 with b(2)(+)(X-i) > 0, i = 1, 2. In addition let X be symplectic and c(1)(X)(2) > 0 and b(2)(+)(X) > 3. If sigma is a free anti-symplectic involution on X then the Seiberg-Witten invariants on X/sigma vanish for all spine structures an X/sigma, and if eta is a free symplectic involution on X then the quotients X/sigma and X/eta are not diffeomorphic to each other.
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE